# SDR SIMA20161218001

- Difficulty date: December 18, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 15,592 hours, 10,854 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Part number: GG670950315
- Part serial: 542949
- Condition: Failed
- Location: Galley
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT ATT ODOR ELECTRIC FIRE BREWING GALLEY AREA ON CLIMB OUT.  DECLARED EMERGENCY. INSPECTED GALLEY AREA IAW CRJ-FIM-21-23-64. REMOVED AND REPLACED GALLEY HEATER IAW AMM-21-23-64.
